# SDR CA050131006

- Difficulty date: January 19, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 24,377 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE FAILED IN FLIGHT, AIRCRAFT HAD JUST EXITED ICING CONDITIONS, CONTINUOUS IGNITION WAS TURNED OFF A FEW MINUTES PRIOR TO ENGINE FAILURE. AIRCRAFT RETURNED TO BASE AND ENGINE WAS INSPECTED FOR ANY CAUSE OF THE FAILURE, NOTHING WAS FOUND.  GROUND/POWER RUNS WERE CARRIED OUT AND FOUND SERVICEABLE, CONDITIONAL MAINTENANCE RELEASE WAS SIGNED FOR A TEST FLIGHT. TEST FLIGHT WAS CARRIED OUT AND AIRCRAFT RETURNED TO BASE WITH ALL ENGINE PARAMETERS WITHIN LIMITS.
